# SDR EGRA9521

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 2A10001G
- Condition: Inoperative
- Location: Ac Sys
- Part time: 257 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER INOPERATIVE. REPLACED INVERTER.
